# SDR HEEA078303

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,138 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Condition: Damaged
- Location: Float Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT PRESSURE GAUGE FACEPLATE SPINS INSIDE GAUGE.
